# SDR GTIA2018102902926

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 15,263 hours, 6,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST REQ SVC-SVCD L1 DOOR ASSIST WITH NITROGEN IN REF AMM 52-10-00. LEAK CK GOOD.
